# SDR USAA2010092292065

- Difficulty date: September 19, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,155 hours, 48,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69387902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACKED TIE CLIP AT BS 597, S10L.  REPLACED TIE CLIP AT BS 597, S10L IAW B737 SRM 51-10-02 & BOEING DRAWING 69-46538.
